Correction to the paper "Some problems and remarks on relative multipliers''

S. Hartman

Colloquium Mathematicae (1989)

  • Volume: 57, Issue: 1, page 189-189
  • ISSN: 0010-1354

How to cite

top

S. Hartman. "Correction to the paper "Some problems and remarks on relative multipliers''." Colloquium Mathematicae 57.1 (1989): 189-189. <http://eudml.org/doc/265476>.

@article{S1989,
author = {S. Hartman},
journal = {Colloquium Mathematicae},
keywords = {measures; compact abelian group; Fourier transform; relative multiplier; Borel measures; Fourier-Stieltjes transforms; multiplier spaces},
language = {eng},
number = {1},
pages = {189-189},
title = {Correction to the paper "Some problems and remarks on relative multipliers''},
url = {http://eudml.org/doc/265476},
volume = {57},
year = {1989},
}

TY - JOUR
AU - S. Hartman
TI - Correction to the paper "Some problems and remarks on relative multipliers''
JO - Colloquium Mathematicae
PY - 1989
VL - 57
IS - 1
SP - 189
EP - 189
LA - eng
KW - measures; compact abelian group; Fourier transform; relative multiplier; Borel measures; Fourier-Stieltjes transforms; multiplier spaces
UR - http://eudml.org/doc/265476
ER -

NotesEmbed ?

top

You must be logged in to post comments.